Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 81, NWS Melbourne, FL

July 18, 2009Martin County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 18, 2009, 7:08 PM EDT for Martin County, Florida. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2009, 7:08 PM EDT (23:08 UTC)
Expired
Jul 18, 2009, 8:15 PM EDT
In force
67 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Martin County, FL

The radar

The Melbourne radar (KMLB), 124 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 7:15 PM EDTHAIL 1Jonathan Dickinson Stat, FLPARK RANGER OBSERVED QUARTER-SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2899 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 182308
SVRMLB
FLC085-190015-
/O.NEW.KMLB.SV.W.0081.090718T2308Z-090719T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
708 PM EDT SAT JUL 18 2009

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARTIN COUNTY IN FLORIDA

* UNTIL 815 PM EDT.

* AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  JOHNATHAN DICKINSON STATE PARK...OR NEAR HOBE SOUND...AND MOVING
  EAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  JONATHAN DICKINSON STATE PARK...HOBE SOUND BEACH AND JUPITER ISLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2716 8033 2720 8019 2718 8018 2720 8018
      2720 8016 2717 8015 2718 8018 2716 8019
      2715 8015 2701 8008 2697 8007 2697 8014
      2695 8015 2696 8029
TIME...MOT...LOC 2308Z 259DEG 6KT 2700 8016

$$


MOSES
2 follow-up statements
000 
WWUS52 KMLB 182355
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
755 PM EDT SAT JUL 18 2009

FLC085-190015-
/O.CON.KMLB.SV.W.0081.000000T0000Z-090719T0015Z/
MARTIN-
755 PM EDT SAT JUL 18 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN MARTIN COUNTY...

AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE FROM PORT SEWALL TO PORT SALERNO...MOVING 
SOUTHEAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PORT 
SEWALL...PORT SALERNO...INTERSTATE 95...AND THE FLORIDA TURNPIKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORMS IN THIS REGION HAVE HAD A HISTORY OF PRODUCING LARGE DAMAGING 
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED AT JONATHAN 
DICKINSON STATE PARK WITH EARLIER STORMS. IF YOU ARE IN THE PATH OF 
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 2701 8030 2716 8033 2720 8019 2718 8018
      2720 8018 2720 8016 2717 8015 2718 8018
      2716 8019 2715 8015 2708 8011
TIME...MOT...LOC 2351Z 056DEG 10KT 2706 8033 2712 8019
          2719 8016

$$


MOSES
000 
WWUS52 KMLB 190011
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
811 PM EDT SAT JUL 18 2009

FLC085-190020-
/O.EXP.KMLB.SV.W.0081.000000T0000Z-090719T0015Z/
MARTIN-
811 PM EDT SAT JUL 18 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARTIN COUNTY WILL
EXPIRE AT 815 PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORMS 
THAT PROMPTED THE WARNING HAVE WEAKENED...AND ARE NO LONGER SEVERE. 
HOWEVER...GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINS WILL 
STILL BE POSSIBLE OVER THIS AREA. 

LAT...LON 2701 8030 2716 8033 2720 8019 2718 8018
      2720 8018 2720 8016 2717 8015 2718 8018
      2716 8019 2715 8015 2708 8011
TIME...MOT...LOC 0010Z 056DEG 10KT 2703 8038 2709 8024
          2716 8021

$$


MOSES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:42 PM EDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jul 18, 2:42 PM EDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
242 PM EDT SAT JUL 18 2009

.DISCUSSION...
CURRENT...SEA BREEZE SOUTH OF THE CAPE HAVING A TOUGHER TIME
DEVELOPING TODAY WITH A LITTLE STRONGER LOW LEVEL SW FLOW. THERE ARE
INDICATIONS OF THE BOUNDARY FORMING OFFSHORE ON KMLB RADAR BUT
LATEST KXMR SOUNDING SHOWING 925MB WINDS AROUND 15 KTS. IF SEA
BREEZE DOES PUSH ONSHORE IT MOST LIKELY WILL NOT MAKE IT VERY FAR
INLAND LATE THIS AFTERNOON. OUTFLOW BOUNDARY INTERACTIONS WITH THE
SEA BREEZE FROM CONVECTION PUSHING E/NE ACROSS THE PENINSULA COULD
CREATE A FEW STRONG STORMS ALONG THE COAST THROUGH SUNSET. WILL
THEREFORE KEEP A PRE-FIRST PERIOD IN THE ZONES.

TONIGHT/SUNDAY...FRONTAL BOUNDARY WILL REMAIN OVER NORTHERN FLORIDA
WITH DEEP MOISTURE BAND OVER THE NORTHERN CWA. WILL KEEP A CHANCE
FOR SHOWERS/STORMS OVER THE NORTH FOR TONIGHT AS ANOTHER VORT MAX
LOOKS TO ROUND THE BASE OF THE UPPER LEVEL TROUGH ACROSS THE AREA
OVERNIGHT. UPPER LEVEL DISTURBANCES AND DEEP MOISTURE AROUND 2
INCHES OVER THE NORTH SHOULD MAKE FOR ANOTHER ACTIVE DAY WITH
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MOVING EASTWARD
ACROSS CENTRAL FLORIDA. STEERING FLOW LOOKS SLIGHT WEAKER HOWEVER SO
CONVECTION SHOULD NOT MOVE SO QUICKLY. LOWER MAX TEMPS OVER THE
NORTH DUE TO GREATER STORM COVERAGE AND SLIGHTLY STRONGER W/SW FLOW
AT 925MB SHOULD KEEP SEA BREEZE FROM DEVELOPING ONCE AGAIN NORTH OF
THE CAPE. HOWEVER FARTHER SOUTH MAY SEE SEA BREEZE DEVELOP AND MOVE
SLOWLY INLAND DURING THE AFTERNOON HOURS.

 ** FROM PREV DISC**

MON-FRI...MEAN UPR TROUGH OVER THE EASTERN CONUS FORECAST TO
WEAKEN THROUGH MID-WEEK. THE FLOW ALOFT WILL BECOME MORE ZONAL AS
UPPER LEVEL RIDGING SOUTH EXPANDS WESTWARD INTO THE GOMEX. THE
LOW-LEVEL FLOW WILL BECOME MORE EASTERLY BY TUE AFTERNOON WITH THE
APPROACH OF A TROPICAL WAVE WITH THE FLOW BECOMING MORE SOUTHERLY
LATE IN THE WEEK. POP CHANCES LOOK TO REMAIN SLIGHTLY ELEVATED
THROUGH THE EXTENDED (ESP TUE/WED) SUPORTED BY LTST MOS GUIDANCE
AND WILL KEEP 40%-50% GOING FOR NOW. CONSIDERING ONSHORE FETCH AND
INCRSG TROPICAL MOISTURE ASCD WITH WAVE/S ANY ADJUSTMENTS TO
MEDIUM RANGE POPS WOULD LIKELY BE TO INCREASE. HIGHS FORECAST
SLIGHTLY BELOW CLIMO WITH LOWS CONTINUING ABOVE SEASONAL NORMS.

&&

.AVIATION...
SHOULD SEE MAJORITY OF CONVECTION DIE OFF BY 00Z TONIGHT
WITH TEMPO IFR/MVFR CONDS CONTINUING IN ANY SCT SHRA/TSRA ACTIVITY
ACROSS THE AREA THROUGH THIS AFTERNOON. MAY SEE A FEW SHRA/TSRA
CONTINUE ACROSS NORTHERN TERMINALS OVERNIGHT HOWEVER WILL KEEP
PRECIP MENTION OUT OF THE TAFS FOR NOW.

&&

.MARINE...SW WINDS WILL REMAIN AROUND 5-10 KTS THROUGH TOMORROW AS
HIGH PRESSURE RIDGE AXIS REMAINS SOUTH OF THE AREA. SEAS WILL RESIDE
AOB 3 FT. WEAKER W/SW STEERING FLOW WILL ALLOW FOR SLOWER OFFSHORE
MOVING STORMS SUNDAY. EASTERLIES OPEN UP WITH LONG FETCH FROM THE
OPEN ATLC FOR THE FIRST TIME IN AWHILE RESULTING SWELL SHOULD
INCREASE WAVES SOMEWHAT THROUGH MIDWEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  88  73  88 /  40  60  30  50
MCO  75  90  73  89 /  30  50  30  50
MLB  74  91  72  87 /  20  50  30  50
VRB  73  90  72  88 /  20  40  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM...WEITLICH
LONG TERM....PENDERGRAST
Hazardous weather outlook, Jul 18, 11:08 AM EDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1108 AM EDT SAT JUL 18 2009

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-182330-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1108 AM EDT SAT JUL 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL STREAM OFF THE GULF
OF MEXICO AND ACROSS LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES
WITHIN A BAND OF DEEP MOISTURE. THE PRIMARY THREAT FROM THESE
STORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND GUSTY
DOWNBURST WINDS UP TO 40 MPH AS THEY MOVE EAST TO NORTHEAST AROUND
20 TO 25 MPH.

ALTHOUGH LESS COVERAGE OF STORMS IS EXPECTED SOUTH OF ORLANDO...
A MORE UNSTABLE AIRMASS...STRONG SURFACE HEATING AND COOLING
TEMPERATURES ALOFT...WILL PRODUCE A THREAT FOR ISOLATED SEVERE
STORMS ALONG THE SPACE AND TREASURE COASTS LATE THIS AFTERNOON.
THE EAST COAST SEA BREEZE WILL LIKELY DEVELOP THIS AFTERNOON FROM
THE CAPE SOUTHWARD BUT REMAIN PINNED NEAR THE BREVARD COAST...AND
MAKE ONLY MINIMAL PENETRATION INLAND FROM THE TREASURE COAST. THIS
SEA BREEZE BOUNDARY SHOULD BE THE FOCUS FOR ISOLATED LATE
AFTERNOON STORMS CAPABLE OF PRODUCING DAMAGING DOWNBURST WINDS...
HAIL AND EVEN A BRIEF TORNADO. FREQUENT TO EXCESSIVE LIGHTNING
STRIKES WILL ACCOMPANY THE STRONGER STORMS. THE BEST CHANCE FOR
SUCH STORMS WILL OCCUR BETWEEN 4 AND 8 PM. INDIVIDUAL CELL MOTION
WILL BE TOWARD THE EAST AT 15 TO 20 MPH.

PLAN AHEAD FOR THE ONSET OF LIGHTNING BY IDENTIFYING A CLOSE AND
SECURE SHELTER THAT YOU CAN QUICKLY MOVE TO IF A STORM APPROACHES
WHILE OUTSIDE.

...FLOOD IMPACT...
PERSISTENT BANDS OF HEAVY RAIN MOVING OFF THE GULF OF MEXICO MAY
AFFECT NORTH LAKE AND VOLUSIA COUNTIES TODAY WITH ACCUMULATIONS OF
ONE TO TWO INCHES. IN ADDITION...LOCALLY VERY HEAVY RAIN FROM
STRONG STORMS LATE THIS AFTERNOON ALONG PORTIONS OF THE SPACE AND
TREASURE COASTS WILL HAVE THE POTENTIAL TO PRODUCE 2 TO 3 INCHES
OF RAIN IN A SHORT PERIOD OF TIME CAUSING TEMPORARY FLOODING OF
SOME ROADS AND LOW LYING AREAS.

...RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL PRODUCE AN ELEVATED THREAT FOR
RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY. ALWAYS
SWIM WITHIN SIGHT OF A LIFEGUARD.

...MARINE THUNDERSTORM GUST IMPACT...
SCATTERED STORMS WILL MOVE QUICKLY TOWARD THE EAST TO NORTHEAST
AROUND 20 TO 25 MPH OVER NORTHERN EAST CENTRAL FLORIDA AND OFFSHORE
OF THE VOLUSIA COUNTY COASTLINE THIS AFTERNOON. ADDITIONAL STORMS
ARE EXPECTED TO DEVELOP ALONG THE EAST COAST SEA BREEZE AND MOVE
EAST TO NORTHEAST AROUND 15 TO 20 MPH LATE THIS AFTERNOON FROM THE
CAPE SOUTHWARD. THE SEA BREEZE WILL MAKE LITTLE INLAND PENETRATION
SO STORMS MAY DEVELOP OVER THE INTRACOASTAL WATERS. BOATERS SHOULD
ANTICIPATE MARINE WARNINGS AS STORMS WILL BE CAPABLE OF WIND GUSTS
35 KNOTS OR HIGHER AND FREQUENT TO EXCESSIVE LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
STORM COVERAGE WILL REMAIN SCATTERED THROUGH MONDAY...WITH THE
BEST CHANCE FOR STORM FORMATION ALONG THE SEA BREEZE BOUNDARY
COLLISIONS. THESE ARE EXPECTED TO OCCUR OVER THE COASTAL COUNTIES.
ISOLATED STRONG STORMS WILL BE POSSIBLE. CLOUD TO GROUND LIGHTNING
WILL BE THE PRIMARY STORM THREAT. A TROPICAL WAVE MAY BRING A
HIGHER CHANCE FOR RAIN DURING THE MID TO LATE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

KELLY/WEITLICH

In the hours before

Local storm report, Jul 18, 4:10 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
410 PM EDT SAT JUL 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     2 SE MERRITT ISLAND     28.34N 80.67W
07/18/2009  M43 MPH          BREVARD            FL   OTHER FEDERAL

            37 KNOTS / 43 MPH FROM 235 DEGREES AT USAF TOWER 511 AT
            30 FEET.

&&

JRC
Local storm report, Jul 18, 4:18 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
418 PM EDT SAT JUL 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     PATRICK AIRFORCE BASE   28.24N 80.61W
07/18/2009  M41 MPH          BREVARD            FL   OTHER FEDERAL

            36 KNOT / 41 MPH FROM 270 DEGREES.

&&

JRC
Local storm report, Jul 18, 4:21 PM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
421 PM EDT SAT JUL 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND GST     2 S MERRITT ISLAND WILD 28.61N 80.71W
07/18/2009  M43 MPH          BREVARD            FL   OTHER FEDERAL

            37 KNOTS/43 MPH AT SHUTTLE LANDING FACILITY FROM 250
            DEGREES.

&&

JRC
Local storm report, Jul 18, 4:26 PM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
426 PM EDT SAT JUL 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 S HOLOPAW             28.13N 81.07W
07/18/2009                   OSCEOLA            FL   PUBLIC

            4 INCH LIMBS TORN FROM TREES, SMALL DEAD PINE TREE BLEW
            OVER, PATIO FURNITURE AND POTTED PLANTS FLIPPED OVER.
            TIME ESTIMATED FROM RADAR.

&&

JRC
Local storm report, Jul 18, 5:59 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
559 PM EDT SAT JUL 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TSTM WND DMG     N KENANSVILLE           27.88N 80.99W
07/18/2009                   OSCEOLA            FL   LAW ENFORCEMENT

            POWER LINES DOWN ON NORTH BOW STREET. TIME ESTIMATED FROM
            RADAR.

&&

JRC
Local storm report, Jul 18, 6:34 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
634 PM EDT SAT JUL 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 WNW HOLOPAW           28.14N 81.08W
07/18/2009                   OSCEOLA            FL   PUBLIC

            SEVERAL TREES DOWN OR SNAPPED IN HALF NEAR HOLOPAW
            RESTAURANT. ONE TREE FELL ONTO CAR AND CAUSED DAMAGE. TWO
            AUSTRAILIAN PINES ACROSS THE STREET SNAPPED IN HALF. TIME
            ESTIMATED FROM RADAR.

&&

JRC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:08 PM EDTSpecial Marine WarningMLB82 min
Jul 18, 1:02 PM EDTSpecial Marine WarningMLB88 min
Jul 18, 3:08 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola52 min
Jul 18, 3:21 PM EDTSpecial Marine WarningMLB114 min
Jul 18, 7:12 PM EDTSpecial Marine WarningMLB93 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.